Alert archive / Maine / Red Flag Warnings in 2015

Red Flag Warning 5, NWS Caribou, ME

May 23, 2015

NWS Caribou, ME issued this red flag warning at May 23, 2015, 3:43 AM EDT. It took effect at May 23, 2015, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 23, 2015, 3:43 AM EDT (07:43 UTC)
In effect from
May 23, 2015, 12:00 PM EDT
Expired
May 23, 2015, 6:06 PM EDT
In force
6 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WWUS81 KCAR 230743
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
343 AM EDT SAT MAY 23 2015

...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM EDT THIS
   EVENING...

.LOW AFTERNOON RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS WILL
BRING CRITICAL FIRE WEATHER CONDITIONS TO NORTHERN AND DOWN EAST
MAINE THIS AFTERNOON AND INTO EARLY EVENING.

MEZ001>006-010-011-015>017-029>032-231545-
/O.UPG.KCAR.FW.A.0005.150523T1600Z-150524T0000Z/
/O.NEW.KCAR.FW.W.0005.150523T1600Z-150524T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
343 AM EDT SAT MAY 23 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
   EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A RED FLAG
WARNING WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHWEST AROOSTOOK... 
  FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK...FIRE WEATHER ZONE 
  003 NORTHERN SOMERSET...FIRE WEATHER ZONE 004 NORTHERN 
  PISCATAQUIS...FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 
  CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL 
  PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 
  CENTRAL WASHINGTON...FIRE WEATHER ZONE 029 COASTAL HANCOCK...
  FIRE WEATHER ZONE 030 COASTAL WASHINGTON...FIRE WEATHER ZONE 
  031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN 
  WASHINGTON.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...12 PM THROUGH 8 PM.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE LOWER 50S NORTH AND MID TO UPPER 50S DOWN
  EAST.

* LIGHTNING...NOT EXPECTED.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY 
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TD
3 follow-up statements
043 
WWUS81 KCAR 231251
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
851 AM EDT SAT MAY 23 2015

...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM EDT THIS
EVENING...

.LOW AFTERNOON RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS WILL
BRING CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND INTO
EARLY EVENING.

MEZ001-002-005-006-231400-
/O.CAN.KCAR.FW.W.0005.150523T1600Z-150524T0000Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-
851 AM EDT SAT MAY 23 2015

...RED FLAG WARNING IS CANCELLED FOR AROOSTOOK COUNTY AND NORTHERN
PENOBSCOT COUNTY.

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE RED
FLAG WARNING.

STRONG GUSTY WINDS AND LOW HUMIDITIES CONTINUE TO BE EXPECTED THIS
AFTERNOON BUT RAIN AND SNOW THIS MORNING HAS REDUCED THE FIRE
RISK.

$$

MEZ003-004-010-011-015>017-029>032-232100-
/O.CON.KCAR.FW.W.0005.150523T1600Z-150524T0000Z/
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-CENTRAL PISCATAQUIS-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
851 AM EDT SAT MAY 23 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN SOMERSET...FIRE 
  WEATHER ZONE 004 NORTHERN PISCATAQUIS...FIRE WEATHER ZONE 010 
  CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL 
  PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 
  CENTRAL WASHINGTON...FIRE WEATHER ZONE 029 COASTAL HANCOCK...
  FIRE WEATHER ZONE 030 COASTAL WASHINGTON...FIRE WEATHER ZONE 
  031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN 
  WASHINGTON.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...12 PM THROUGH 8 PM.

* RELATIVE HUMIDITY...AS LOW AS 18 PERCENT.

* TEMPERATURES...IN THE MID TO UPPER 50S.

* LIGHTNING...NOT EXPECTED.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY 
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE SIGNIFICANT FIRE GROWTH POTENTIAL.

&&

$$
418 
WWUS81 KCAR 231925
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
325 PM EDT SAT MAY 23 2015

...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

.LOW AFTERNOON RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS WILL
BRING CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND INTO
EARLY EVENING.

MEZ003-004-010-011-015>017-029>032-240000-
/O.CON.KCAR.FW.W.0005.000000T0000Z-150524T0000Z/
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-CENTRAL PISCATAQUIS-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
325 PM EDT SAT MAY 23 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN SOMERSET...FIRE 
  WEATHER ZONE 004 NORTHERN PISCATAQUIS...FIRE WEATHER ZONE 010 
  CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL 
  PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE 
  WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 
  CENTRAL WASHINGTON...FIRE WEATHER ZONE 029 COASTAL HANCOCK...
  FIRE WEATHER ZONE 030 COASTAL WASHINGTON...FIRE WEATHER ZONE 
  031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN 
  WASHINGTON.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...THROUGH 8 PM.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE LOWER TO MID 50S.

* LIGHTNING...NOT EXPECTED.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY 
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE SIGNIFICANT FIRE GROWTH POTENTIAL.

&&

$$
794 
WWUS81 KCAR 232206
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
606 PM EDT SAT MAY 23 2015

MEZ003-004-010-011-015>017-029>032-232315-
/O.CAN.KCAR.FW.W.0005.000000T0000Z-150524T0000Z/
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-CENTRAL PISCATAQUIS-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
606 PM EDT SAT MAY 23 2015

...RED FLAG WARNING IS CANCELLED FOR FOR NORTHWEST...EAST CENTRAL
AND DOWNEAST MAINE...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE RED
FLAG WARNING. WINDS WILL BE DIMINISHING AND RELATIVE HUMIDITIES
WILL BE INCREASING AS WE PROGRESS INTO THE EVENING HOURS. PLEASE
HOLD OFF ON ANY BURNING OF REFUGE UNTIL AFTER SUNSET.

$$

VJN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this red flag warning went out at May 23, 12:12 AM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, May 23, 12:12 AM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1212 AM EDT SAT MAY 23 2015

.SYNOPSIS...
CONDITIONS WILL REMAIN UNSETTLED INTO SATURDAY AS AN UPPER LOW
MOVES ACROSS THE REGION FROM CANADA. ANOTHER COLD FRONT IS
EXPECTED FOR SUNDAY WITH MORE SHOWERS.

&&

.NEAR TERM /THROUGH TODAY/...
UPDATE: AN UPPER LEVEL LOW WAS CROSSING THE REGION EARLY THIS
MORNING. CLOUDS AND A FEW SHOWERS WERE MOVING ACROSS PARTS OF
NORTHERN/CENTRAL AREAS ATTM. TEMPERATURES HAVE FALLEN TO AROUND 30
DEGREES ACROSS THE COLDER VALLEYS OF THE NORTH BUT TEMEPEARTURES
WILL LEVEL OFF IF NOT RISE A FEW DEGREES WITH THE ONSET OF CLOUDS.
ONLY MINOR CHANGES TO GOING FORECAST.

ORGNL DISC: A TROUGH ASSOCIATED WITH AN UPPER LEVEL LOW OVER
CENTRAL QUEBEC WILL ROTATE THROUGH NORTHERN MAINE OVERNIGHT
TONIGHT. MOSTLY CLOUDY SKIES ACROSS NRN MAINE TOMORROW
MORNING...PARTLY CLOUDY ELSEWHERE...WILL BEGIN CLEARING EARLY
TOMORROW MORNING AS THE UPPER LOW MOVE NE INTO THE CANADIAN
MARITIMES. A HIGH PRESSURE RIDGE WILL BEGIN TO BUILD INTO THE
AREA. THE GRADIENT WILL CAUSE INCREASE WINDS WITH GUSTS TO THE LOW
TO MID 30S ACROSS NRN MAINE...MID 20S TO 30 ACROSS THE REST OF THE
AREA. WNDS WILL SUBSIDE TOMORROW EVENING AS THE LOW CONTINUE TO
TRACK NE.

LOADED A BLEND OF NAM/GFS/GEM/ECMWF FOR SKY/POP. CONTINUED WNDS
AND GUSTS FROM PREVIOUS FCST. MADE MINOR ADJUSTMENTS TO THE HRLY
T/TD MAX/MIN FROM PREVIOUS FCST. LOADED NAWAVE 4 FOR SEAS IN THE
COASTAL WATERS.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...
THE FLOW WILL BECOME ZONAL ACROSS THE NORTHEAST DURING THE SHORT
TERM FORECAST PERIOD...RESULTING IN WARMER TEMPS AND ISOLD/SCTD
SHOWERS ACROSS OUR FCST AREA.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
SOME WARM WEATHER IS AHEAD FOR NEXT WEEK AS HIGH PRESSURE REMAINS
OFF THE EAST COAST AND THE STORM TRACK STAYS NORTH ACROSS CANADA.
MONDAY NIGHT WILL BE A MILD NIGHT AS CLOUDS INCREASE AHEAD OF AN
APPROACHING WARM FRONT. LOWS WILL ONLY BE IN THE 50S ACROSS THE
AREA. LOW PRESSURE TRACKING THROUGH CENTRAL QUEBEC WILL PULL THE
WARM FRONT INTO THE AREA LATE MONDAY NIGHT BRINGING A CHANCE OF
SHOWERS LATE AT NIGHT, ESPECIALLY ACROSS THE NORTH. THE FRONT WILL
QUICKLY PUSH EAST ON TUESDAY. TUESDAY WILL BE A WINDY AND WARM DAY
WITH PARTIAL SUNSHINE AS DRIER AIR CIRCULATES INTO THE AREA. THIS
WILL BE FOLLOWED BY A BREEZY AND WARM NIGHT TUESDAY NIGHT THEN
ANOTHER WINDY AND WARM DAY ON WEDNESDAY. ANOTHER STORM TRACKING
NORTH OF THE AREA MAY BRING SHOWERS WEDNESDAY NIGHT FOLLOWED BY SOME
SUNSHINE AND ANOTHER WARM DAY ON THURSDAY. WARM WEATHER WILL LIKELY
LAST INTO FRIDAY WITH HIGH PRESSURE REMAINING TO OUR SOUTH AND A
WARM SOUTHWESTERLY FLOW CONTINUING.

&&

.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR ALL SITES AT THE START OF THE PERIOD...INCREASING
CLOUDS WITH SCT SHOWERS ACROSS NRN MAINE. BCMG MVFR IN PCPN
MIDNIGHT THROUGH 8AM AS A TROUGH ASSOCIATED WITH AN UPPER LOW MOVE
ACROSS NRN MAINE. OTHERWISE VFR THROUGH TO THE END OF THE PERIOD.

SHORT TERM: SCTD SHOWERS WILL AFFECT NORTHERN AND EASTERN MAIN
THIS WEEKEND...SOME OF WHICH COULD HAVE REDUCED VSBYS AND CIGS
ASSOCIATED WITH THEM. WINDS WILL ALSO BE BREEZY.

&&

.MARINE...
NEAR TERM: WINDS AND SEAS ARE EXPECTED TO EXCEED SMALL CRAFT ADVISORY
LEVEL FROM EARLY TOMORROW MORNING INTO TOMORROW EVENING.

SHORT TERM: A SMALL CRAFT ADVISORY WILL PROBABLY BE NEEDED SUNDAY
INTO SUNDAY NIGHT AS WINDS AND WAVES UNDER RETURN RETURN SWRLY
FLOW.

&&

.FIRE WEATHER...
FINE FUELS ARE DRY...THIS COMBINED WITH THE GUSTY WINDS AND LOW
RH TOMORROW COULD CAUSE FIRES TO RAPIDLY GET OUT OF CONTROL. A RED
FLAG WATCH HAS BEEN ISSUED FOR TOMORROW AFTERNOON AND EARLY
EVENING.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR MEZ002-005-006-
     010-011-031-032.
     FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS EVENING
     FOR MEZ001>006-010-011-015>017-029>032.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     ANZ050>052.

&&

NEAR TERM...DUDA/VJN
SHORT TERM...BERDES
LONG TERM...BLOOMER
AVIATION...DUDA/VJN/BERDES
MARINE...DUDA/VJN/BERDES
FIRE WEATHER...
Hazardous weather outlook, May 22, 7:10 PM EDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
710 PM EDT FRI MAY 22 2015

MEZ001-003-004-232315-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
710 PM EDT FRI MAY 22 2015

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH
CENTRAL MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ002-005-006-010-011-031-032-232315-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
710 PM EDT FRI MAY 22 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN
MAINE...FAR NORTHERN MAINE...NORTH CENTRAL MAINE AND NORTHERN MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.
   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ015>017-029-030-232315-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
710 PM EDT FRI MAY 22 2015

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE AND
INTERIOR DOWNEAST MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-232315-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
710 PM EDT FRI MAY 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VJN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:55 PM EDTSmall Craft AdvisoryCAR20 hr

Nearby

Red Flag Warnings in Maine, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.